# SDR HEEA966417

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 5200 · Doors
- Part: Handle
- Part number: AIR106
- Condition: Broke
- Location: Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HANDLE BROKE AND CAME OFF "D" RING. REPLACED WITH SERVICEABLE HANDLE.
